# SDR OZIA2021082300367

- Difficulty date: March 24, 2021
- Submitted: November 2, 2021
- Operation: General aviation
- Aircraft: N37422
- Make and model: Boeing 737-900ER
- Aircraft serial: 31620
- Aircraft time: 41,659 hours, 14,524 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Sta 500b-500d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG 5999773 LAV T CLEAR WATER SPILL REQUEST TO PLACE ON DIP TO WITHIN 7 DAYS, ACCOMPLISH EC/RA 2011-01000, LAVATORY SPILL, SECTION 2.B., IN-DEPTH CLEANUP, IN THE APPROXIMATE AREA FROM BODY STATION500B  TO BODY STATION500D.BETWEEN FLOOR BOARD AND BUTT LINE L64. PLACED ON DIP TO WITHIN 7 DAYS, ACCOMPLISH EC/RA 2011-01000, LAVATORY SPILL, SECTION 2.B., IN-DEPTH CLEANUP, IN THE APPROXIMATE AREA FROM BODY STATION500B TO BODY TOMC-APPROVAL FROM SC1ELBYC COMMENT RECORDS AUDIT MHU359555 TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED T/A: 7DAYS MHU359555 GENERATED SDR PER ECRA2011-01000 STEP 2(B) FOR LAV SPILL TOMCQC REV PERFORMED ACCOMPLISHED ALL INSPECTION AND CLEANUP REQUIREMENTS AS REQUIRED BY EC/RA 2011-01000 SECTION 2,B STEPS 1 THROUGH 21.
